# SDR AWXA200500729

- Difficulty date: June 7, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,102 hours, 28,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146N85614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, FOUND CORROSION IN AFT CARGO BAY ON UPPER SURFACE OF CARGO FLOOR AT THRESHOLD PLATE BETWEEN STA 1380 TO STA 1440, WL 142, STRINGER 27R.  MX REMOVED CORRODED THRESHOLD PLATE BETWEEN STA 1380 TO STA 1440, WL 142, STRINGER 27R AND INSTALLED NEW THRESHOLD PLATE IAW BOEING 757 SRM 53-00-53, 51-70-01, AND 51-40-02.
